# SDR IPXA2017040715920

- Difficulty date: March 13, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75062
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING UPPER STRINGER 6 AT XORS 980.8 IS CRACKED.  REPAIRED THE STRINGER IAW EA 011-5710-01-A6721-IR, AND EO MD11-5710-63826-A.
